Power-free values of polynomials

T.D. Browning, Archiv Der Mathematik 96 (2011) 139–150.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Abstract
For an irreducible polynomial in at most two variables the problem of representing power-free integers is investigated.
Publishing Year
Date Published
2011-02-19
Journal Title
Archiv der Mathematik
Acknowledgement
EP/E053262/1 Engineering and Physical Sciences Research Council
Volume
96
Issue
2
Page
139 - 150
IST-REx-ID

Cite this

Browning TD. Power-free values of polynomials. Archiv der Mathematik. 2011;96(2):139-150. doi:10.1007/s00013-011-0224-7
Browning, T. D. (2011). Power-free values of polynomials. Archiv Der Mathematik, 96(2), 139–150. https://doi.org/10.1007/s00013-011-0224-7
Browning, Timothy D. “Power-Free Values of Polynomials.” Archiv Der Mathematik 96, no. 2 (2011): 139–50. https://doi.org/10.1007/s00013-011-0224-7.
T. D. Browning, “Power-free values of polynomials,” Archiv der Mathematik, vol. 96, no. 2, pp. 139–150, 2011.
Browning TD. 2011. Power-free values of polynomials. Archiv der Mathematik. 96(2), 139–150.
Browning, Timothy D. “Power-Free Values of Polynomials.” Archiv Der Mathematik, vol. 96, no. 2, Birkhäuser, 2011, pp. 139–50, doi:10.1007/s00013-011-0224-7.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar